# SDR SWAA2020060274831

- Difficulty date: May 4, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R2 DOOR LWR INNER CHORD BETWEEN STA 950 AND STA 992, WL208.  REMOVED AND REPLACED INNER CHORD AT R-2 DOOR LWR STA 950 AND STA 992, WL 208 RBL 53 AS PER ENGINE DWG 147S8501.
